# SDR CA021125002

- Difficulty date: November 11, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Aircraft time: 11,873 hours
- Engine: Ge CF341A
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Broken
- Location: Ailerons
- Part time: 12,368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300-600 HOURS INSPECTION AILERON PCU OPERATION TEST, FOUND AILERON QUADRANT IN RT WHEEL WELL IS NOISY (SNAPPING).AFTER REMOVING RT/ AILERON QUADRANT ASSEMBLY FOR INVESTIGATION, FOUND RT/ QUADRANT,  BEARING IS DAMAGED (RACES HALF WAY ROUND). CHANGED BOTH RT AND LT QUADRANT ASSEMBLIES, NOISE DISAPPEARED.
